Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Theoretical and numerical study of the steady-state flow through finite fractured porous media

Abstract : This paper investigates the two-dimensional flow problem through an anisotropic porous medium containing several intersecting curved fractures. First, the governing equations of steady-state fluid flow in a fractured porous body are summarized. The flow follows Darcy's law in matrix and Poiseuille's law in fractures. An infinite transversal permeability is considered for the fractures. A multi-region boundary element method is used to derive a general pressure solution as a function of discharge through the fractures and the pressure and the normal flux on the domain boundary. The obtained solution fully accounts for the interaction and the intersection between fractures. A numerical procedure based on collocation method is presented to compute the unknowns on the boundaries and on the fractures. The numerical solution is validated by comparing with finite element solution or the results obtained for an infinite matrix. Pressure fields in the matrix are illustrated for domains containing several interconnected fractures, and mass balance at the intersection points is also checked.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-01157354
Contributeur : Frédérique Bordignon <>
Soumis le : mercredi 27 mai 2015 - 22:49:11
Dernière modification le : vendredi 17 juillet 2020 - 17:09:08

Lien texte intégral

Identifiants

Citation

Minh Ngoc Vu, Ahmad Pouya, Darius M. Seyedi. Theoretical and numerical study of the steady-state flow through finite fractured porous media. International Journal for Numerical and Analytical Methods in Geomechanics, Wiley, 2014, 38 (3), pp.221-235. ⟨10.1002/nag.2200⟩. ⟨hal-01157354⟩

Partager

Métriques

Consultations de la notice

265